| Model Number |
BF-UC180F |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: a degradation problem identified.The most probable cause of the degradation problem was due to a cause traced to component failure, which is an expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the ultrasonic bronchofibervideoscope to the service center for a separate issue.During the initial device analysis, the olympus service repair technician indicated that there was a small chip on the pink probe.There was no patient involvement.